Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 341617, 6 pages
http://dx.doi.org/10.1155/2014/341617
Research Article

Inference for One-Way ANOVA with Equicorrelation Error Structure

School of Sciences, Beijing University of Civil Engineering and Architecture, Beijing 100081, China

Received 27 February 2014; Revised 1 June 2014; Accepted 9 June 2014; Published 19 June 2014

Academic Editor: Nadia Minicuci

Copyright © 2014 Weiyan Mu and Xiaojing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiyan Mu and Xiaojing Wang, “Inference for One-Way ANOVA with Equicorrelation Error Structure,” The Scientific World Journal, vol. 2014, Article ID 341617, 6 pages, 2014. https://doi.org/10.1155/2014/341617.